Alert archive / Texas / Tornado Warnings in 2012
Tornado Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 3, 2012, 2:42 PM CDT for Delta County, Hopkins County, Hunt County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 2:42 PM CDT (19:42 UTC)
- Expired
- Apr 3, 2012, 3:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Hopkins County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:07 PM CDT | TORNADO | 4 N Lone Oak, TX | POSSIBLE TORNADO NORTH OF LONE OAK HEADING NORTHEAST |
| Apr 3, 3:12 PM CDT | TORNADO | Campbell, TX | TORNADO THAT WAS ON THE GROUND BETWEEN LOAN OAK AND CAMPBELL HAS LIFTED 3 E OF CAMPBELL. |
| Apr 3, 3:23 PM CDT | TORNADO | 4 S Cumby, TX | TORNADO REPORTED JUST S OF 30 AT FM 1567W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 12:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
465 WFUS54 KFWD 031942 TORFWD TXC119-223-231-032030- /O.NEW.KFWD.TO.W.0010.120403T1942Z-120403T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 242 PM CDT TUE APR 3 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... EASTERN HUNT COUNTY IN NORTH CENTRAL TEXAS... SOUTHWESTERN DELTA COUNTY IN NORTHEAST TEXAS... WEST CENTRAL HOPKINS COUNTY IN NORTHEAST TEXAS... * UNTIL 330 PM CDT * AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST OF LONE OAK...MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... CAMPBELL AROUND 300 PM CDT... NEYLANDVILLE AROUND 305 PM CDT... CUMBY AROUND 310 PM CDT... COMMERCE AROUND 315 PM CDT... COOPER LAKE PARK SOUTH SULPHUR AROUND 330 PM CDT... THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 82 AND 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. && LAT...LON 3292 9600 3299 9617 3340 9593 3328 9560 TIME...MOT...LOC 1942Z 217DEG 27KT 3300 9602 $$ BUNTING
2 follow-up statements
148
WWUS54 KFWD 032008
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT TUE APR 3 2012
TXC119-223-231-032030-
/O.CON.KFWD.TO.W.0010.000000T0000Z-120403T2030Z/
DELTA TX-HOPKINS TX-HUNT TX-
308 PM CDT TUE APR 3 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EAST
CENTRAL HUNT...WEST CENTRAL HOPKINS AND SOUTHWESTERN DELTA
COUNTIES...
AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. THIS TORNADO WAS LOCATED 4 MILES SOUTH OF
CAMPBELL...MOVING NORTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
CAMPBELL AROUND 315 PM CDT...
CUMBY AROUND 325 PM CDT...
COMMERCE AROUND 330 PM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 89 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3332 9573 3331 9569 3328 9560 3303 9588
3300 9596 3313 9604 3334 9586 3334 9578
3334 9576
TIME...MOT...LOC 2008Z 231DEG 16KT 3309 9594
$$
CAVANAUGH340
WWUS54 KFWD 032017
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT TUE APR 3 2012
TXC119-223-231-032030-
/O.CON.KFWD.TO.W.0010.000000T0000Z-120403T2030Z/
DELTA TX-HOPKINS TX-HUNT TX-
317 PM CDT TUE APR 3 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EAST
CENTRAL HUNT...WEST CENTRAL HOPKINS AND SOUTHWESTERN DELTA
COUNTIES...
AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED NEAR CAMPBELL...MOVING NORTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
CUMBY AROUND 325 PM CDT...
COMMERCE AROUND 330 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3332 9573 3331 9569 3328 9560 3306 9587
3307 9594 3315 9602 3334 9586 3334 9576
TIME...MOT...LOC 2017Z 231DEG 16KT 3313 9591
$$
DUNNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 1:13 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 3, 1:13 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 113 PM CDT TUE APR 3 2012 .UPDATE... UPDATE TO CANCEL WESTERN ROW OF COUNTIES FROM THE SEVERE THUNDERSTORM WATCH. WILL MAKE VERY MINOR TWEAKS TO GRIDS AS WELL. 84 && .AVIATION... CONCERNS...STRONG TO SEVERE TSRA WITH LARGE HAIL AND FRQ CG STRIKES THROUGH LATE AFTERNOON. LOW MVFR/HIGH IFR CIGS RETURNING LATE TONIGHT AND DAYBREAK WEDNESDAY WITH ONLY WEAK FROPA AROUND SUNRISE. PER RADAR AND COORD WITH CWSU...WILL GO WITH PREVAIL VCTS/CB WITH NEW DEVELOPMENT ACROSS ELLIS/JOHNSON COUNTIES...WITH MORE STORMS FROM STEPHENVILLE...TO WEATHERFORD...TO BRIDGEPORT...ALL MOVING NNE AT 30 KTS OR SO. WILL CARRY TEMPO GROUP FOR ALL DFW METRO AIRPORTS THROUGH 21-22Z...WITH WRN SITES AT ALLIANCE/MEACHAM SEEING AN ENDING AN HOUR SOONER THAT ERN METRO TERMINALS. WILL CARRY SIMILAR TRENDS AT WACO WITH TEMPO ONLY 2 HRS BETWEEN 19-21Z...AS CONVECTION FIELD WILL NOT BE AS SOLID AND MORE SCATTERED. DRYLINE WILL ARRIVE THIS EVENING AND THERE COULD BE ISOLATED SHRA/TSRA WITH FRONT AROUND MIDNIGHT...BUT TOO LOW CONFIDENCE TO ADVERTISE AT THE MOMENT. DO EXPECT SOME STRATUS TO RETURN BEFORE DAYBREAK ALL TAF SITES AS INITIAL FRONTAL PUSH WILL BE WEAK. STRONG DOWNGLIDE AND DRIER AIR SHOULD ARRIVE WITH WNW FLOW AROUND 15 KTS BY MID MORNING WEDNESDAY AND AFTER. 05/ && .PREV UPDATE... .UPDATE... UPDATE ISSUED TO PROCESS TORNADO WATCH. HAVE TWEAKED POP GRIDS BASED ON LINE MOVEMENT BUT REST OF PACKAGE HAS ONLY MINOR COSMETIC CHANGES. 84 && .PREV DISCUSSION... /ISSUED 405 AM CDT TUE APR 3 2012/ LARGE UPPER LEVEL LOW HAS CUTOFF AND IS CURRENTLY STATIONARY OVER NEW MEXICO. ONE VORT LOBE ROTATED THROUGH NORTHWEST TEXAS MONDAY EVENING AND IS CURRENTLY PIVOTING INTO COLORADO. FIRST SHORTWAVE TRACKED A BIT TOO FAR NORTHWEST...AND CONVECTION THAT INITIATED ON THE DRY LINE STRUGGLED. NEXT SPOKE OF ENERGY WAS ANALYZED AT 00Z ALONG I-40 IN WESTERN NEW MEXICO AND EASTERN ARIZONA...AND THIS TROUGH AXIS SHOULD BE MOVING THROUGH FAR WEST TEXAS AROUND DAYBREAK. THE FORCING FOR LIFT FROM THIS UPPER ENERGY SHOULD BEGIN TO AFFECT OUR CWA BY MID TO LATE MORNING. OVERNIGHT AIRCRAFT DATA AND MODEL GUIDANCE INDICATES CAP REMAINS IN PLACE ACROSS MUCH OF THE CWA...BUT HAS SIGNIFICANTLY ERODED OVER THE WESTERN ZONES ACCORDING TO LATEST LOCAL OBJECTIVE ANALYSIS. MEANWHILE A NORTH-SOUTH ORIENTED BOUNDARY ../TECHNICALLY CLASSIFIED AS A WEAK FRONT BECAUSE PASSAGE IS MARKED BY PRESSURE RISES/.. IS ALONG A LINE FROM OLNEY TO EASTLAND AND IS SLOWLY MOVING EAST. CONVECTION IS TRYING TO DEVELOP ALONG THE BOUNDARY...BUT SINCE THERE IS LITTLE SYNOPTIC ASSISTANCE FOR LIFT AT THIS TIME THE CONVECTION IS REMAINING WEAK AND NON-SEVERE. EXPECT THE BOUNDARY TO CONTINUE TO SLOWLY TRACK EASTWARD THIS MORNING...AIDED IN PART BY CONVECTIVE OUTFLOWS. CONVECTION ALONG THE BOUNDARY SHOULD REMAIN SOMEWHAT ANEMIC UNTIL THE FORCING FOR ASCENT FROM THE NEXT SHORTWAVE ARRIVES MID-LATE MORNING AND HELPS TO PRIME THE THERMODYNAMIC PROFILES FOR MORE VIGOROUS CONVECTION. CAPPING SHOULD BECOME NON-EXISTENT TODAY FOR AREAS NORTH OF A COMANCHE TO HILLSBORO TO ATHENS LINE...WITH A WEAK CAP REMAINING ACROSS THE SOUTHERN ZONES. THUS EXPECT MORE WIDESPREAD CONVECTION NORTH OF THIS LINE AND HAVE POPS GREATER THAN 60 PERCENT IN THIS AREA...WITH POPS OF 50 PERCENT FARTHER SOUTH. SCATTERED CONVECTION SHOULD FILL IN ACROSS THE NORTH CENTRAL ZONES BY MIDDAY ALONG AND AHEAD OF THE BOUNDARY...AND EXPAND SOUTH AND EAST THIS AFTERNOON. SINCE STORMS WILL NOT WAIT FOR PEAK HEATING TO DEVELOP TODAY AND LAPSE RATES LOWER TO 7-8 DEG/KM...INSTABILITY WILL NOT BE QUITE AS HIGH AS YESTERDAY. HOWEVER CAPES ARE STILL EXPECTED TO RANGE BETWEEN 1500-2000 J/KG AND STRONGER DEEP LAYER SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES OUT AHEAD OF THE BOUNDARY. HAIL AND WIND WILL BE THE MAIN SEVERE WEATHER THREAT. LOW LEVEL FLOW IS NOTABLY WEAKER...BUT DOES CONTAIN SOME DECENT DIRECTIONAL TURNING AND THUS A LOW TORNADO THREAT CAN/T BE DISCOUNTED. CONVECTION WILL GRADUALLY WORK EASTWARD ACROSS THE CWA DURING THE DAY AND SHOULD BE EAST OF I-35 BY 7PM...AND EXITING THE EASTERN CWA BY MIDNIGHT. UPPER LEVEL LOW WILL TRACK ACROSS OKLAHOMA DURING THE NEXT COUPLE OF DAYS. THE NORTHERN ZONES MAY CONTEND WITH SOME WRAP AROUND LOW CLOUDS...BUT OTHERWISE GENERALLY MOSTLY SUNNY SKIES ARE EXPECTED. DRIER AND SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FROM THE WEST WEDNESDAY...WITH A BIT OF A REINFORCING FRONT THURSDAY WHEN WINDS TURN MORE NORTHERLY. HIGHS WILL RUN NEAR 80 WEDNESDAY AND THE MID 70S NORTH TO LOWER 80S SOUTH ON THURSDAY. LOWS WILL BENEFIT FROM DECENT RADIATIONAL COOLING AND DROP OFF INTO THE 50S BOTH NIGHTS. WEAK RETURN FLOW SETS UP ON FRIDAY AND MOISTURE GRADUALLY INCREASES BY SATURDAY. LATEST MODEL GUIDANCE BRINGS A WEAK FRONT AND STALLS IT ACROSS THE NW ZONES ON SATURDAY. GFS/GEM MODELS ARE INEXPLICABLY WET WITH THIS SYSTEM OVER THE WEEKEND DESPITE A TOTAL LACK OF UPPER LEVEL SUPPORT FOR RAIN. ECMWF IS FAVORED...AS IT SHOWS SOME THREAT OF RAIN SHOWERS...BUT KEEPS QPF LOW. WILL SHOW SLIGHT CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH THE STALLED FRONT. A STRONGER FRONT WILL ARRIVE MONDAY NIGHT AND WE HAVE SLIGHT CHANCE POPS AS IT MOVES THROUGH. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 80 57 80 58 / 20 5 5 0 0 WACO, TX 54 81 55 82 57 / 30 5 0 0 0 PARIS, TX 58 78 54 75 53 / 70 10 10 5 0 DENTON, TX 51 79 53 79 52 / 20 5 5 0 0 MCKINNEY, TX 54 78 52 78 52 / 40 5 5 5 0 DALLAS, TX 57 80 58 80 58 / 30 5 5 0 0 TERRELL, TX 58 80 54 79 54 / 50 5 5 0 0 CORSICANA, TX 59 81 56 80 57 / 50 5 5 0 0 TEMPLE, TX 55 82 55 83 57 / 30 5 0 0 0 MINERAL WELLS, TX 49 79 52 80 54 / 10 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 229 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD... HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.
In the hours before
Local storm report, Apr 3, 2:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
225 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL COPPELL 32.95N 97.02W
04/03/2012 E2.75 INCH DALLAS TX BROADCAST MEDIA
NEAR DUNCAN DRIVELocal storm report, Apr 3, 2:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL EULESS 32.83N 97.08W
04/03/2012 E2.75 INCH TARRANT TX TRAINED SPOTTER
BASEBALL HAIL NEAR 360 AND HARWOOD IN EULESSLocal storm report, Apr 3, 2:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL LEWISVILLE 33.07N 97.00W
04/03/2012 E1.75 INCH DENTON TX AMATEUR RADIO
NEAR LEWISVILLE LAKELocal storm report, Apr 3, 2:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL THE COLONY 33.09N 96.89W
04/03/2012 E1.75 INCH DENTON TX AMATEUR RADIOLocal storm report, Apr 3, 2:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL CLEBURNE 32.35N 97.40W
04/03/2012 E1.75 INCH JOHNSON TX TRAINED SPOTTER
GOLFBALL HAIL BROKE WINDSHIELDS AT CLEBURNE HENDERSON
COUNTRY CLUB.Local storm report, Apr 3, 2:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 1 S THE COLONY 33.08N 96.89W
04/03/2012 E1.75 INCH DENTON TX AMATEUR RADIO
1 S THE COLONYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Tornado Warnings in Texas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.